• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдены 3 публикации
Сортировка:
по названию
по году
Статья
Buryak A., Posthuma H., Shadrin S. Journal of Differential Geometry. 2012. Vol. 92. No. 1. P. 153-185.
Добавлено: 30 сентября 2020
Статья
Katzarkov L., Kontsevich M., Pantev T. Journal of Differential Geometry. 2017. Vol. 105. No. 1. P. 55-117.
Добавлено: 23 октября 2017
Статья
Gritsenko V., Hulek K., Sankaran G. Journal of Differential Geometry. 2011. Vol. 88. No. 1. P. 61-85.

We study moduli spaces of O'Grady's ten-dimensional irreducible symplectic manifolds. These moduli spaces are covers of modular varieties of dimension 21, namely quotients of hermitian symmetric domains by a suitable arithmetic group. The interesting and new aspect of this case is that the group in question is strictly bigger than the stable orthogonal group. This makes it different from both the K3 and the K3^[n] case, which are of dimension 19 and 20 respectively.

Добавлено: 3 марта 2015